February 14, 2011

Neuropathy

Peripheral neuropathy is one of the side effects associated with certain chemotherapies. The toes and fingers feel numb or tingle. I think I'm getting this after two rounds of Navelbine. The tips of my toes feel numb. Other symptoms I'm experiencing include constipation and cramping in my feet.

I plan to report all of these symptoms to Dr G when I see him later this week. Hopefully the neuropathy will remain minimal and then disappear after I discontinue the Navelbine.

Yet one more thing to deal with in CancerLand.....

1 comment:

  1. Jill-
    I am a survivor of multiple myeloma and I have been struggling with PN for years now. If I knew then what I know now. Please consider supplemention- both specific and broad spectrum-

    http://peoplebeatingcancer.org/blog-entry/calcium-magnesium-manage-side-effects-oxaliplatin

    David Emerson
    peoplebeatingcancer.org

    ReplyDelete

About Me

My Photo
I dance with cancer. Oy!